Duale Charakterisierungen der Schwartz-Räume.

Hans Jarchow

Mathematische Annalen (1972)

  • Volume: 196, page 85-90
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Jarchow, Hans. "Duale Charakterisierungen der Schwartz-Räume.." Mathematische Annalen 196 (1972): 85-90. <http://eudml.org/doc/162244>.

author = {Jarchow, Hans},
journal = {Mathematische Annalen},
pages = {85-90},
title = {Duale Charakterisierungen der Schwartz-Räume.},
url = {http://eudml.org/doc/162244},
volume = {196},
year = {1972},

AU - Jarchow, Hans
TI - Duale Charakterisierungen der Schwartz-Räume.
JO - Mathematische Annalen
PY - 1972
VL - 196
SP - 85
EP - 90
UR - http://eudml.org/doc/162244
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.